Discussions By Condition: Allergies


Posted In: Allergies 1 Replies
  • Posted By: newmommy3
  • March 11, 2008
  • 02:32 AM

hi i have been on prednisone for over 20 days and was on verapamil for 7 but stopped this weekend. my face is tingly and numb, it is VERY hard to swallow and my neck is swollen and tingly as well. this has been doing on for over a week. wondering if this has to do with the meds. my nuro wants me to go for an mri of the neck soon. i am scared my throats going to close! i am stopping the prednisone tomorrow have been tapering slowly. thanks for listening.

Reply Flag this Discussion

1 Replies:

  • hi there. I am havng the same problems with my face going numb and such. I've had hives for 6 mo. now and yesterday and today i've had them just ON my face. today it's just the left side of my face/eye swollen and yesterday it was just my lips. I am seeing an allergist right now, but there is no relief so far. i have autoimmune disease and am struggling with it. have you seen any doc?
    ambers_noahs 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?